SCIENTIA SINICA Mathematica, Volume 48 , Issue 1 : 147(2018) https://doi.org/10.1360/N012017-00009

A fully-nonlinear flow and quermassintegral inequalities

More info
  • ReceivedJan 13, 2017
  • AcceptedApr 10, 2017
  • PublishedJun 12, 2017



[1] Brakke K. The Motion of a Surface by Its Mean Curvature. Mathematical Notes, vol. 20. Princeton: Princeton University Press, 1978. Google Scholar

[2] Huisken G. Flow by mean curvature of convex surfaces into spheres. J Differential Geom, 1984, 20: 237-266 CrossRef Google Scholar

[3] Gerhardt C. Flow of nonconvex hypersurfaces into spheres. J Differential Geom, 1990, 32: 299-314 CrossRef Google Scholar

[4] Urbas J I E. On the expansion of starshaped hypersurfaces by symmetric functions of their principal curvatures. Math Z, 1990, 205: 355-372 CrossRef Google Scholar

[5] Gage M, Hamilton R S. The heat equation shrinking convex plane curves. J Differential Geom, 1986, 23: 69-96 CrossRef Google Scholar

[6] Andrews B. Monotone quantities and unique limits for evolving convex hypersurfaces. Int Math Res Not IMRN, 1997, 1997: 1001-1031 CrossRef Google Scholar

[7] Topping P. Mean curvature flow and geometric inequalities. J Reine Angew Math, 1998, 503: 47--61. Google Scholar

[8] Guan P, Wang G. A fully nonlinear conformal flow on locally conformally flat manifolds. J Reine Angew Math, 2003, 557: 219--238. Google Scholar

[9] Guan P, Wang G. Geometric inequalities on locally conformally flat manifolds. Duke Math J, 2004, 124: 177-212 CrossRef Google Scholar

[10] Schulze F. Nonlinear evolution by mean curvature and isoperimetric inequalities. J Differential Geom, 2008, 79: 197-241 CrossRef Google Scholar

[11] Guan P, Li J. The quermassintegral inequalities for $k$-convex starshaped domains. Adv Math, 2009, 221: 1725-1732 CrossRef Google Scholar

[12] Guan P, Li J. A mean curvature type flow in space forms. Int Math Res Not IMRN, 2015, 2015: 4716-4740 CrossRef Google Scholar

[13] Guan P, Li J, Wang M T. A volume preserving flow and the isoperimetric problem in warped product spaces,. arXiv Google Scholar

[14] Bian B, Guan P. A microscopic convexity principle for nonlinear partial differential equations. Invent Math, 2009, 177: 307-335 CrossRef ADS arXiv Google Scholar

[15] Guan P. Curvature measures, isoperimetric type inequalities and fully nonlinear PDEs. In: Fully Nonlinear PDEs in Real and Complex Geometry and Optics. Lecture Notes in Mathematics, vol. 2087. New York: Springer, 2014, 47--94. Google Scholar

[16] Krylov N. Nonlinear Elliptic and Parabolic Equations of the Second Order. New York: Springer, 1987. Google Scholar

[17] Dong G. Nonlinear Partial Differential Equations of Second Order. Translations of Mathematical Monographs, vol. 95. Providence: Amer Math Soc, 1991. Google Scholar


Contact and support